Completely positive linear operators for Banach spacesReportar como inadecuado




Completely positive linear operators for Banach spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 17 1994, Issue 1, Pages 27-30

Department of Mathematics, University of Saskatchewan, Sask., Saskatoon S7N 0W0, Canada

Received 9 January 1992; Revised 25 February 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using ideas of Pisier, the concept of complete positivity is generalized in a different direction in this paper, where the Hilbert space ℋ is replaced with a Banach space and its conjugate linear dual. The extreme point results of Arveson are reformulated in this more general setting.





Autor: Mingze Yang

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados